A Note on Nearly Hyperbolic Cosymplectic Manifolds


KARADAĞ M.

JOURNAL OF POLYTECHNIC-POLITEKNIK DERGISI, vol.23, no.4, pp.1403-1406, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 4
  • Publication Date: 2020
  • Title of Journal : JOURNAL OF POLYTECHNIC-POLITEKNIK DERGISI
  • Page Numbers: pp.1403-1406

Abstract

Interest in hyperbolic cosymplectic manifolds has increased in recent years. In this paper, pseudo slant submanifolds of a nearly hyperbolic cosymplectic manifold have been explored deeply. In particular, the integrability conditions of distributions on such manifolds have been investigated. So, for a pseudo slant submanifold.. of a nearly hyperbolic cosymplectic manifold (M) over tilde which is totally geodesic D-theta,D-mu distributions with D-mu circle plus and D-theta circle plus D-mu are proved integrable but D-theta circle plus or not.